# SDR CA131108001

- Difficulty date: November 5, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 62,230 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bearing
- Part number: ABY6925
- Condition: Seized
- Location: Lt Fwd Gear Door
- Part time: 61,953 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE CREW REPORTED THAT THE LT MLG FWD DOOR WAS OPEN A LITTLE IN FLIGHT, HOWEVER COCKPIT INDICATION WAS NORMAL.  MAINTENANCE INVESTIGATION FOUND THE AFT HINGE BEARING ON THE LT MLG FWD DOOR SEIZED. THIS PREVENTED THE DOOR FROM FULLY CLOSING OR OPENING.  AS THE DOOR WAS NOT FULLY OPENING EITHER, DURING GEAR EXTENSION THE LT SIDE OF THE DRAG STRUT WAS CONTACTING THE DOOR AFT HINGE ARM CAUSING DAMAGE TO THE DRAG STRUT FAIRING.  IF UN-CORRECTED THIS DEFECT HAD THE POTENTIAL TO CAUSE THE GEAR TO JAM IN THE WHEEL WELL WITH CONSEQUENT LANDING ISSUES.  THE GEAR DOOR HINGE BEARING WAS CLEANED AND LUBRICATED, THE BOLT AND HARDWARE WERE REPLACED AND THE DRAG STRUT FAIRING WAS REPAIRED,  THE ACFT WAS RETURNED TO SERVICE. ACFT TSN 61953, CSN 73510.
